Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2009, Article ID 786368, 10 pages
http://dx.doi.org/10.1155/2009/786368
Research Article

Fourier Approximation for Integral Equations on the Real Line

Department of Mathematics, Faculty of Science, K. N. Toosi University of Technology, P.O. Box 16765-165, Tehran 19697, Iran

Received 8 February 2009; Accepted 22 May 2009

Academic Editor: Francesco Pellicano

Copyright © 2009 S. M. Hashemiparast and H. Fallahgoul. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

S. M. Hashemiparast and H. Fallahgoul, “Fourier Approximation for Integral Equations on the Real Line,” Mathematical Problems in Engineering, vol. 2009, Article ID 786368, 10 pages, 2009. https://doi.org/10.1155/2009/786368.